MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT EC8+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT EC8+ CARTRIDGE
Catalog Number 600-9007-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2021, abbott point of care was contacted by a customer regarding i-stat ec8+ cartridges that yielded a suspected discrepant potassium result of >9mmol/l on a patient.There was no patient information available at the time of this report.(b)(6).At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggests the product was not performing within the variability of the assay.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 16-nov-2021.A review of the device history record (dhr) confirmed the cartridge lot met finished goods (fg) release criteria.Retained testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Ag (product complaint level 2 and level 3 investigation procedure).No deficiency has been determined for ec8+ cartridge lot k21130.

Brand Name
I-STAT EC8+ CARTRIDGE
Common Device Name
EC8+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
Manufacturer (Section G)
ABBOTT POINT OF CARE CANADA LTD.
185 corkstown road
ottawa, ontario K2H 8 V4
CA   K2H 8V4
Manufacturer Contact
linda maczuszenko
400 college road
princeton, NJ 08540
6136885949
MDR Report Key12625502
Report Number2245578-2021-00083
Device Sequence Number11618398
Product Code CHL
UDI-Device Identifier10054749000071
UDI-Public10054749000071
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K940918
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2021
Device Catalogue Number600-9007-25
Device Lot NumberK21130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/02/2021
Supplement Date Received by Manufacturer11/16/2021
Initial Report FDA Received Date10/13/2021
Supplement Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown